# SDR 2009FA0000255

- Difficulty date: March 13, 2009
- Submitted: March 25, 2009
- Operation: General aviation
- Aircraft: N631AD
- Make and model: Beech A36
- Aircraft serial: E3818
- Aircraft time: 218 hours
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire
- Condition: Arced
- Location: Zone 100
- Part time: 218 hours
- Stage of operation: CL
- How discovered: C
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THIS IS ACTUALLY A G-36.   THE ENGINE LOST POWER ON CLIMBOUT. TROUBLESHOOTING REVEALED THAT THE FUEL DELIVERY LINE 36-920001-13 HAD A HOLE ARCED IN IT FROM AN ELECTRICAL WIRE, P6 PIN 14 WIRE H21A20. THE WIRE BUNDLE HAD BEEN RUBBING AGAINST THE FUEL LINE AND HAD CHAFED THROUGH THE INSULATION ON THE WIRE. THE CENTER CONDUCTOR CONTACTED THE ALUMINUM FUEL LINE AND ARCED A HOLE THROUGH IT. THE HOLE CAUSED THE ENGINE DRIVEN FUEL PUMP TO SUCK AIR. THE PILOT TURNED THE ELECTRIC FUEL BOOST PUMP ON TO ENABLE HIMSELF TO SAFELY LAND BACK AT DEPARTURE. THE FUEL LINE THAT HAD THE HOLE ARCED IN IT RAN FROM THE FUEL SELECTOR TO THE AFT SIDE OF THE FIREWALL, FWD AND ABOVE THE PILOTS RUDDER PEDALS. WE REPLACED THE LINE PN 36-920001-13 AND REPAIRED THE WIRE. WE TIED THE WIRE BUNDLE TO PREVENT THE CHAFING THAT HAD BEEN OCCURRING.
